<  Back to the Polytechnique Montréal portal

Piecewise linear approximation of functions of two variables in MILP models

Claudia D'Ambrosio, Andrea Lodi and Silvano Martello

Article (2010)

Document published while its authors were not affiliated with Polytechnique Montréal

An external link is available for this item
PolyPublie URL: https://publications.polymtl.ca/18441/
Journal Title: Operations Research Letters (vol. 38, no. 1)
Publisher: Elsevier
DOI: 10.1016/j.orl.2009.09.005
Official URL: https://doi.org/10.1016/j.orl.2009.09.005
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: D'Ambrosio, C., Lodi, A., & Martello, S. (2010). Piecewise linear approximation of functions of two variables in MILP models. Operations Research Letters, 38(1), 39-46. https://doi.org/10.1016/j.orl.2009.09.005

Statistics

Dimensions

Repository Staff Only

View Item View Item